# SDR 2000ZZZX768

- Difficulty date: September 24, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N53LH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5093
- Engine: Allsn 250C20F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gear
- Part number: E23034784
- Condition: Worn
- Location: Compressor
- Part time: 407 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR TEETH WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
